Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Discomfort, tingling in liver region after jaundice treatment. What does it imply?

Hi, I was diagnosed of jaundice 3 months back Hepatitis A . I got cured all the bilurbin counts and SGOT and SGPT counts came back to normal. From last one week i ve been fining tingle sensation or some sort of discomfort(NO Pain of any sort) near my liver region. Right side of my stomach below ribcage in line with my Naval.. Does it mean anything?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is likely having discomfort on liver site due to having recent infection in liver.
Gradually it will be alright.
Nothing to worry as your all liver function tests are normal.
But to be on safe side go for ultra sound of liver to rule out any abnormal changes taking place.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor